# SDR DALA2024121211685

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 76,069 hours, 30,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6733784) DURING WAKE- UP CHECK AFT LEFT ENTRY DOOR WILL NOT OPEN. FOUND LOWER PUSH ROD BOLT MISSING. REINSTALLED BOLT AND OPS CK GOOD REF B737 AMM 52-41.
